Please use this identifier to cite or link to this item:
Title: Sheathfolds in rheomorphic ignimbrites
Authors: Branney, MJ
Barry, TL
Godchaux, M
First Published: Aug-2004
Citation: BULLETIN OF VOLCANOLOGY, 2004, 66 (6), pp. 485-491
DOI Link: 10.1007/s00445-003-0332-8
ISSN: 0258-8900
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.